MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC ARTERIOGRAM PACK (ATNSA)177; ANGIOGRAPHY/ANGIOPLASTY KIT

CARDINAL HEALTH 200, LLC ARTERIOGRAM PACK (ATNSA)177; ANGIOGRAPHY/ANGIOPLASTY KIT
Model Number SAN21ATNSB
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on supplier investigation, device history record (dhr) review did not indicate any exception that could lead to the reported incident.The average linting data is 0.121g/10pcs.A sample was not returned for investigation.Photo was provided which confirmed a small blue substance found on the white gauze.According to supplier, or towel is made of cotton, so cotton fiber is born.Supplier is continuously working with cardinal to better control the linting and have implemented several measures to improve it: a.Suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process, b.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement, c.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10pieces), d.In the folding process, supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.From the investigation, there is no abnormal situation happened in production or dhr.Therefore, the root cause could not be determined.
 
Event or Problem Description
Customer reported during a left heart catheterization, there was linting of towels pwtb04-stm onto gauze in the sterile tray from the arteriogram pack san21atnsb.There was no injury to the patient and no delay in procedure.

Brand Name
ARTERIOGRAM PACK (ATNSA)177
Common Device Name
ANGIOGRAPHY/ANGIOPLASTY KIT
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX   CP 32599
Manufacturer Contact
patricia tucker
3651 birchwood drive
waukegan, IL 60085
8478874151
MDR Report Key15089735
Report Number1423537-2022-00811
Device Sequence Number4974722
Product Code OEQ
UDI-Device Identifier10888439135817
UDI-Public10888439135817
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2024
Device Model NumberSAN21ATNSB
Device Catalogue NumberSAN21ATNSB
Device Lot Number794915
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/27/2022
Initial Report FDA Received Date07/22/2022
Date Device Manufactured02/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown